# SDR CA030106015

- Difficulty date: December 28, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 36,608 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2760 · Drag Control System
- Part: Pressure Switch
- Condition: Failed
- Location: Roll Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

(CAN) A/C WAS LINED UP FOR TAKE OFF WHEN THE ROLL SPOILER OUTBOARD CAUTION LIGHT ILLUMINATED. CREW UNABLE TO EXTINGUISH LIGHT, A/C RETURNED TO GATE. ROLL SPOILER CAUTION LIGHT PRESSURE SWITCH IN RT NACELLE REPLACED.
